# SDR DALA2015042902963

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 42,930 hours, 14,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR XIT LIGHT ON SIDE OF GALLEY INOPERATIVE.  FOUND BROKEN POWER WIRE BEHIND GALLEY. OPENED SIDEWALL AND TRASH DOOR AND ACCESS PANEL. REPAIRED WIRE IAW SWPM 20,  WDM 33-51-12 PAGE 1, SHEET 1.  OPS CHECKED IAW AMM 33-51.
